Dr. Ajay Kumar Home   /  SBAS   /   Dr. Ajay Kumar



Biography

Dr. Ajay Kumar has been teaching Mathematics since July 2011. Before Joining K R Mangalam University, he has taught at Govt . PG College Sector – 9, Gurugram, Central University of Haryana and Shivaji College, University of Delhi.
In June 2012, he was appointed as University Teaching Assistant at CIC, University of Delhi and from there he started his Ph.D. In his Ph. D research work, he has worked in the area of Invariant subspaces and Linear Operators on Hardy Spaces and some function spaces which are closely related to Hardy spaces.

Education

  • PhD (Mathematics), Oct 2012 – Feb 2018, University of Delhi .
  • MSc (Mathematics), 2008 – 2010, Guru Jambheshwar University of Science & Technology, Hisar.
  • BSc, 2005 – 2008, Dronacharya Govt. College, Gurugram.
  • Work Experience

  • July 2011 – March 2012, Extension Lecturer, Govt. PG College, Sector – 9, Gurugram.
  • June 2012 – Sept 2015, Teaching Assistant, Cluster Innovation Centre, University of Delhi.
  • Sept 2015 – May 2016, Guest Faculty, Central University of Haryana, Mahendergarh.
  • Aug 2016 – May 2018, Assistant Professor, Shivaji College, University of Delhi.
  • June 2018 – Present, Assistant Professor, K R Mangalam University, Gurugram.
  • Research

  • Invariant Subspaces
  • Function Spaces
  • Interest Area(s)

  • Function Analysis
  • Operator Theory
  • Conferences/ Symposiums /Course/ Workshop Attended / Publications


    Multivariable and Matrix variable Calculus with Applications, DST SERB School, 2012 (April 16 – May 11), CMS, Pala, Kerala.
    International Workshop on Operator Theory and its Applications, IISC, Ban- galore, December 2013.
    14th Discussion Meeting on Harmonic Analysis, Department of Mathematics, University of Delhi, December 10-12, 2015.
    Invariance under Bounded Analytic Functions: Generalizing Shifts (with N. Sahni and D. Singh), New York J. Math. 22(2016), 1249–1270.
    Invariance under finite Blaschke factors on BMOA (with N. Sahni and D. Singh), New York J. Math. 23(2017), 1641–1656.
    Sub-Hardy Hilbert Spaces on the circle and torus (with N. Sahni and D. Singh), Forthcoming (available at arxive.org ).